# SDR 07FDEA01526

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER SURFACE AT STA XORS 405-415 CLOSEOUT STRAP AND REAR SPAR ARE CORRODED. .  [SUP 05-06-07]    REMOVED AND REPLACED CLOSE-OUT STRAP IAW DAC DRAWING ARC0771,DC10 SRM 51-31-01 VOL II AND 51-33-01 VOL II.REMOVED CORROSION IAW DC10 SRM 51-21-01 VOL II FOUND TO BE WITHIN LIMITS IAW  FEDEX EA 8-5710-109150.
